New polynomials of knots

Authors

  • O. O. Prishlyak

Abstract

For some knots and links with respect to regular isotopy, we introduce a new invariant, which is a Laurent polynomial in three variables. The properties of this invariant are studied.

Published

25.09.1997

Issue

Section

Research articles

How to Cite

Prishlyak, O. O. “New Polynomials of Knots”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 9, Sept. 1997, pp. 1230–1235, https://umj.imath.kiev.ua/index.php/umj/article/view/5122.